Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 247, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 12, 2016, 3:36 AM CDT for Chase County, Marion County, Kansas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2016, 3:36 AM CDT (08:36 UTC)
- Expired
- Jul 12, 2016, 4:30 AM CDT
- In force
- 54 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chase County, KS, Marion County, KS
The radar
The Wichita radar (KICT), 91 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 8.6 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2533 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1388 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 333 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
265
WUUS53 KICT 120836
SVRICT
KSC017-115-120930-
/O.NEW.KICT.SV.W.0247.160712T0836Z-160712T0930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
336 AM CDT TUE JUL 12 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHASE COUNTY IN EAST CENTRAL KANSAS...
MARION COUNTY IN CENTRAL KANSAS...
* UNTIL 430 AM CDT
* AT 336 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HILLSBORO...
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MARION...PEABODY...COTTONWOOD FALLS...STRONG CITY...FLORENCE...
BURNS...LINCOLNVILLE...RAMONA...TAMPA...BAZAAR...LOST SPRINGS...
ELMDALE...MATFIELD GREEN...CEDAR POINT...HYMER...WONSEVU...
MARION LAKE...TALLGRASS PRAIRIE PRESERVE...
PILSEN AND TALLGRASS PRAIRIE.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 97 AND 102.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3852 9693 3852 9650 3809 9651 3809 9715
3817 9715 3817 9719 3861 9717 3861 9693
TIME...MOT...LOC 0836Z 291DEG 23KT 3842 9713
HAIL...<.75IN
WIND...60MPH
$$
JAKUB3 follow-up statements
313
WWUS53 KICT 120855
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
355 AM CDT TUE JUL 12 2016
KSC017-115-120930-
/O.CON.KICT.SV.W.0247.000000T0000Z-160712T0930Z/
CHASE KS-MARION KS-
355 AM CDT TUE JUL 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR CHASE AND MARION COUNTIES...
AT 355 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MARION...
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MARION...PEABODY...COTTONWOOD FALLS...STRONG CITY...FLORENCE...
BURNS...LINCOLNVILLE...RAMONA...TAMPA...BAZAAR...LOST SPRINGS...
ELMDALE...MATFIELD GREEN...CEDAR POINT...HYMER...WONSEVU...
MARION LAKE...TALLGRASS PRAIRIE PRESERVE...
PILSEN AND TALLGRASS PRAIRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3852 9693 3852 9650 3809 9651 3809 9715
3817 9715 3817 9719 3861 9717 3861 9693
TIME...MOT...LOC 0855Z 291DEG 23KT 3838 9698
HAIL...<.75IN
WIND...60MPH
$$
JAKUB393
WWUS53 KICT 120909
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
409 AM CDT TUE JUL 12 2016
KSC017-115-120930-
/O.CON.KICT.SV.W.0247.000000T0000Z-160712T0930Z/
CHASE KS-MARION KS-
409 AM CDT TUE JUL 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR CHASE AND MARION COUNTIES...
AT 409 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF FLORENCE...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MARION...PEABODY...COTTONWOOD FALLS...STRONG CITY...FLORENCE...
BURNS...LINCOLNVILLE...RAMONA...TAMPA...BAZAAR...LOST SPRINGS...
ELMDALE...MATFIELD GREEN...CEDAR POINT...HYMER...WONSEVU...
MARION LAKE...TALLGRASS PRAIRIE PRESERVE...
PILSEN AND TALLGRASS PRAIRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3852 9693 3852 9650 3809 9651 3809 9715
3817 9715 3817 9719 3861 9717 3861 9693
TIME...MOT...LOC 0909Z 291DEG 23KT 3835 9687
HAIL...<.75IN
WIND...60MPH
$$
JAKUB528
WWUS53 KICT 120922
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
422 AM CDT TUE JUL 12 2016
KSC017-115-120932-
/O.EXP.KICT.SV.W.0247.000000T0000Z-160712T0930Z/
CHASE KS-MARION KS-
422 AM CDT TUE JUL 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR CHASE AND MARION COUNTIES WILL
EXPIRE AT 430 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3852 9693 3852 9650 3809 9651 3809 9715
3817 9715 3817 9719 3861 9717 3861 9693
TIME...MOT...LOC 0919Z 291DEG 23KT 3835 9687
$$
JAKUBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:21 AM CDT, 15 minutes earlier.
Area forecast discussion, Jul 12, 3:21 AM CDT, 15 minutes before
Area Forecast Discussion National Weather Service Wichita KS 321 AM CDT TUE JUL 12 2016 .SHORT TERM...(Today through Thursday night) Issued at 321 AM CDT Tue Jul 12 2016 MCS will continue to develop and track eastward from central across eastern Kansas through mid-morning. Resultant storm-scale outflow boundary will likely push south of HWY 50 before it weakens by midday. Expect the effective boundary or front to become reestablished over central Kansas this afternoon where diurnal heating should promote surface based convection by early evening. The approach of another shortwave aloft will graze the area tonight which may support some upscale growth and MCS again which would track ESE from central into portions of southeast Kansas. A repeat pattern is possible again Wednesday night with a somewhat similar track or perhaps a bit further south across the area. However the potential for a more significant/widespread convective event with severe weather and heavy rainfall is looming Thursday afternoon into Thursday night. While the resultant convection/outflow will play key in where the effective surface front will be situated on Thursday, the quasi-stationary front is expected to lay out across far southern Kansas with increasing easterly upslope flow north of the front resulting in strong deep layer shear in excess of 50 kts. An MCS with not only severe weather but training/excessive rainfall is possible across southern Kansas Thursday afternoon into Thursday night. The going temperature forecast seems on track with heat indices continuing to hover in the 100 to 104 range this afternoon and Wednesday afternoon which is just below advisory levels. Darmofal .LONG TERM...(Friday through Monday) Issued at 321 AM CDT Tue Jul 12 2016 Surface frontal boundary will likely settle south for a time Friday across Oklahoma before moving north across Kansas during Saturday. This boundary will remain the focus for convection to start the weekend. The trend remains for the upper ridge to build over the region by early next week portending to hot and mainly dry weather by Sunday night and Monday. KED && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) Issued at 1150 PM CDT Mon Jul 11 2016 VFR conditions forecast at all sites for the next 24 hours. A cold front currently located near KRSL will make slow progress into Central KS overnight, with convection starting to fill in along the boundary. So will go with VCTS for KRSL with a tempo group for some gusty winds and possibly some MVFR vsbys. Expect the convection to become a little more numerous as the overnight progresses as mid level warm advection/moisture transport increases along the boundary, especially across Central KS along Highway 56. Will also go with VCTS for KHUT, KSLN for the overnight hours. Could also see some more widely scattered convection develop across South Central KS as well late tonight, so will include a VCTS for KICT after 09z. Ketcham && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 94 74 96 72 / 10 20 10 20 Hutchinson 95 73 97 70 / 20 30 20 20 Newton 93 73 95 71 / 20 40 10 30 ElDorado 92 73 94 71 / 20 30 10 30 Winfield-KWLD 93 75 95 73 / 10 20 10 20 Russell 93 70 97 69 / 20 20 20 20 Great Bend 94 71 97 69 / 20 20 20 20 Salina 94 73 97 71 / 20 30 20 30 McPherson 94 73 96 70 / 30 40 20 30 Coffeyville 92 74 93 73 / 30 30 20 30 Chanute 91 73 93 72 / 30 40 20 40 Iola 90 73 92 71 / 40 40 20 40 Parsons-KPPF 91 74 93 73 / 30 30 20 30 && .ICT Watches/Warnings/Advisories...None. && SHORT TERM...KED LONG TERM...KED AVIATION...BDK
Hazardous weather outlook, Jul 11, 10:35 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1035 PM CDT MON JUL 11 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-130345- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1035 PM CDT MON JUL 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BECOME LIKELY ACROSS CENTRAL KANSAS OVERNIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE WITH THE MAIN RISKS BEING DAMAGING WINDS TO 60 MPH...QUARTER SIZE HAIL AND HEAVY RAIN. WIDELY SCATTERED STORMS WILL ALSO BE POSSIBLE ACROSS PORTIONS OF SOUTH CENTRAL AND ESPECIALLY SOUTHEAST KANSAS MAINLY AFTER MIDNIGHT. GUSTY WINDS AND LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN ACTIVE THUNDERSTORM PATTERN IS EXPECTED TO CONTINUE THROUGH THE WEEK...WITH PERIODIC CHANCES FOR STRONG TO SEVERE STORMS TUESDAY AFTERNOON THROUGH FRIDAY NIGHT...AS A FRONT STALLS ACROSS THE REGION. HEAVY RAIN AND FLOODING MAY ALSO BE A THREAT. STAY TUNED FOR UPDATES...AS DETAILS WILL GRADUALLY BECOME MORE CLEAR THE NEXT FEW DAYS. HEAT INDICES OF 100 TO 105 DEGREES ARE EXPECTED ACROSS PORTIONS OF THE REGION TUESDAY THROUGH WEDNESDAY...AND AGAIN OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/ KETCHAM
In the hours before
Special weather statement, Jul 12, 2:18 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
218 AM CDT TUE JUL 12 2016
KSZ033-048-049-051-120745-
SALINE KS-ELLSWORTH KS-MCPHERSON KS-LINCOLN KS-
218 AM CDT TUE JUL 12 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SALINE COUNTY IN CENTRAL KANSAS...
ELLSWORTH COUNTY IN CENTRAL KANSAS...
NORTHWESTERN MCPHERSON COUNTY IN CENTRAL KANSAS...
LINCOLN COUNTY IN CENTRAL KANSAS...
* UNTIL 245 AM CDT
* AT 216 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL NEAR MARQUETTE...
OR 9 MILES WEST OF LINDSBORG...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
SALINA...LINDSBORG...ELLSWORTH...WILSON...KANOPOLIS...LINCOLN...
MARQUETTE...HOLYROOD...ASSARIA...GYPSUM...SYLVAN GROVE...
BROOKVILLE...SMOLAN...BEVERLY...LORRAINE...NEW CAMBRIA...BARNARD...
FALUN...GLENDALE AND KIPP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3896 9793 3896 9741 3894 9737 3862 9737
3851 9792 3854 9847 3920 9848 3922 9793
TIME...MOT...LOC 0716Z 218DEG 35KT 3861 9784
METZGERSpecial weather statement, Jul 12, 2:44 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
244 AM CDT TUE JUL 12 2016
KSZ033-048>052-120830-
SALINE KS-ELLSWORTH KS-MCPHERSON KS-MARION KS-LINCOLN KS-RICE KS-
244 AM CDT TUE JUL 12 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SALINE COUNTY IN CENTRAL KANSAS...
ELLSWORTH COUNTY IN CENTRAL KANSAS...
MCPHERSON COUNTY IN CENTRAL KANSAS...
NORTHWESTERN MARION COUNTY IN CENTRAL KANSAS...
SOUTHEASTERN LINCOLN COUNTY IN CENTRAL KANSAS...
RICE COUNTY IN CENTRAL KANSAS...
* UNTIL 330 AM CDT
* AT 243 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF MARQUETTE...OR 13
MILES SOUTHEAST OF KANOPOLIS...MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH AND HEAVY DOWNPOURS WILL BE POSSIBLE WITH
THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
SALINA...MCPHERSON...LYONS...LINDSBORG...ELLSWORTH...MOUNDRIDGE...
INMAN...GALVA...CANTON...KANOPOLIS...MARQUETTE...LITTLE RIVER...
CHASE...ASSARIA...GYPSUM...BUSHTON...GENESEO...BROOKVILLE...
SMOLAN AND LORRAINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3896 9737 3861 9737 3861 9735 3817 9737
3817 9753 3829 9845 3887 9833 3896 9786
TIME...MOT...LOC 0743Z 316DEG 31KT 3859 9796
JAKUBSpecial weather statement, Jul 12, 2:50 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
250 AM CDT TUE JUL 12 2016
KSZ052-120830-
MARION KS-
250 AM CDT TUE JUL 12 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
MARION COUNTY IN CENTRAL KANSAS...
* UNTIL 330 AM CDT
* AT 248 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM OVER TAMPA...OR 13 MILES NORTH OF
HILLSBORO...MOVING EAST AT 20 MPH.
WIND GUSTS 40 TO 50 MPH AND HEAVY RAINFALL WILL BE POSSIBLE WITH
THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
HILLSBORO...MARION...FLORENCE...LINCOLNVILLE...RAMONA...LEHIGH...
DURHAM...TAMPA...LOST SPRINGS...MARION LAKE AND PILSEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3852 9693 3852 9682 3835 9682 3835 9684
3821 9684 3826 9736 3861 9737 3861 9693
TIME...MOT...LOC 0748Z 269DEG 16KT 3854 9717
JAKUBSpecial weather statement, Jul 12, 2:56 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
256 AM CDT TUE JUL 12 2016
KSZ069-070-093-094-120845-
ELK KS-GREENWOOD KS-BUTLER KS-COWLEY KS-
256 AM CDT TUE JUL 12 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN ELK COUNTY IN SOUTHEASTERN KANSAS...
SOUTHWESTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
SOUTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
NORTHEASTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 345 AM CDT
* AT 254 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF ATLANTA...OR 10
MILES SOUTH OF LEON...MOVING EAST AT 15 MPH.
HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
LEON...BURDEN...GRENOLA...ATLANTA...LATHAM...CAMBRIDGE...
BEAUMONT...WINFIELD CITY LAKE...PIEDMONT AND EL DORADO AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3732 9690 3777 9688 3775 9637 3730 9632
3730 9652 3729 9653
TIME...MOT...LOC 0754Z 276DEG 14KT 3753 9680
JAKUBLocal storm report, Jul 12, 3:00 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
300 AM CDT TUE JUL 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 AM TSTM WND GST SALINA AIRPORT 38.80N 97.65W
07/12/2016 M56 MPH SALINE KS ASOS
&&
CDJLocal storm report, Jul 12, 3:14 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
314 AM CDT TUE JUL 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 AM TSTM WND GST SALINA AIRPORT 38.80N 97.65W
07/12/2016 M64 MPH SALINE KS ASOS
&&
CDJThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 10:31 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 44 min |
| Jul 11, 10:58 PM CDT | Special Weather Statement | ICT | Rice | 32 min |
| Jul 11, 11:03 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 57 min |
| Jul 11, 11:09 PM CDT | Special Weather Statement | ICT | Russell | 36 min |
| Jul 11, 11:34 PM CDT | Special Weather Statement | ICT | Sedgwick | 26 min |
| Jul 11, 11:38 PM CDT | Special Weather Statement | ICT | Russell | 67 min |
| Jul 11, 11:56 PM CDT | Special Weather Statement | ICT | Rice | 34 min |
| Jul 12, 12:23 AM CDT | Special Weather Statement | ICT | McPherson | 37 min |
| Jul 12, 12:32 AM CDT | Special Weather Statement | ICT | Russell | 28 min |
| Jul 12, 12:42 AM CDT | Special Weather Statement | ICT | Barton | 33 min |
| Jul 12, 12:47 AM CDT | Special Weather Statement | ICT | Rice | 43 min |
| Jul 12, 12:51 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 28 min |
| Jul 12, 1:00 AM CDT | Special Weather Statement | ICT | Harvey | 30 min |
| Jul 12, 1:15 AM CDT | Special Weather Statement | ICT | Sedgwick | 30 min |
| Jul 12, 1:19 AM CDT | Special Weather Statement | ICT | Lincoln, Russell | 26 min |
| Jul 12, 1:31 AM CDT | Special Weather Statement | ICT | Ellsworth, McPherson, Rice | 29 min |
| Jul 12, 1:32 AM CDT | Special Weather Statement | ICT | Harvey | 28 min |
| Jul 12, 1:35 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Marion | 28 min |
| Jul 12, 1:46 AM CDT | Special Weather Statement | ICT | Lincoln | 29 min |
| Jul 12, 1:50 AM CDT | Special Weather Statement | ICT | Butler | 40 min |
| Jul 12, 1:52 AM CDT | Special Weather Statement | ICT | Lincoln, Russell | 38 min |
| Jul 12, 1:57 AM CDT | Special Weather Statement | ICT | Marion | 48 min |
| Jul 12, 2:18 AM CDT | Special Weather Statement | ICT | Ellsworth, Lincoln, Saline | 27 min |
| Jul 12, 2:44 AM CDT | Special Weather Statement | ICT | Ellsworth, McPherson, Rice, Saline | 46 min |
| Jul 12, 2:50 AM CDT | Special Weather Statement | ICT | Marion | 40 min |
| Jul 12, 2:56 AM CDT | Special Weather Statement | ICT | Elk | 49 min |
| Jul 12, 2:59 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Harvey, McPherson, Marion, Rice, Saline | 61 min |
| Jul 12, 3:26 AM CDT | Areal Flood Warning | ICT | Ellsworth, McPherson, Marion, Rice, Saline | 6 hr |
| Jul 12, 3:46 AM CDT | Special Weather Statement | ICT | Harvey | 44 min |
| Jul 12, 3:54 AM CDT | Special Weather Statement | ICT | Elk, Greenwood | 66 min |
| Jul 12, 4:01 AM CDT | Special Weather Statement | ICT | Butler | 59 min |
| Jul 12, 4:12 AM CDT | Special Weather Statement | ICT | Sedgwick | 48 min |
| Jul 12, 4:19 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 41 min |
| Jul 12, 4:30 AM CDT | Special Weather Statement | ICT | Chase | 45 min |
| Jul 12, 4:59 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Greenwood | 61 min |
| Jul 12, 5:57 AM CDT | Special Weather Statement | ICT | Allen, Chautauqua, Montgomery, Wilson, Woodson | 63 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.